# SDR USAA2009082592245

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT AFT CARGO DOOR ENTRANCE BS 777, S25R, RBL 13.80.  REPLACED FLOOR SUPPORT AT AFT CARGO DOOR ENTRANCE BS 777, S25R, RBL 13.80 IAW B737 SRM 51-10-02.
